Facebook Pixel
EmpowHER Guest

I had unprotected sex the day my period ended and 11 hrs after I took the morning after pill. Now it has been 7 days my period started. Is this normal?

By Anonymous December 22, 2013 - 7:47pm
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Most emergency pills side effects are, bleeding, breast tenderness, nausea and changes to your next period.  Such as an earlier or later, heavier or lighter period.  If you had unprotected sex the same day your period ended is unlikely you will be pregnant. Most women with a  normal cycle, will ovulate between days 11-21 of a cycle.  Counting from day 1 of your period. Hope this was helpful?



December 23, 2013 - 5:24am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!